Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » Could I be pregnant after taking plan b?

 - UBBFriend: Email this page to someone!    
Author Topic: Could I be pregnant after taking plan b?
sf16
Neophyte
Member # 108412

Icon 1 posted      Profile for sf16     Send New Private Message       Edit/Delete Post 
Hello guys, I am soo confused as to what is going on with my body. I took plan b on the 23rd of August then got my period on the 28th and finished the 31. Now my regular period was schedule for the 7th of this month and i am having the same symptoms! I am so tired, moody, a little nauseous but not too bad. Could this mean i am pregnant or that i am getting another period?! Thanks!
Posts: 2 | From: Illinois | Registered: Sep 2013  |  IP: Logged | Report this post to a Moderator
Molias
Scarleteen Volunteer
Member # 101745

Icon 1 posted      Profile for Molias     Send New Private Message       Edit/Delete Post 
Hi sf16, and welcome to Scarleteen.

One of the more common side effects of Plan B is bleeding and/or disrupting your regular menstrual cycle; you can read more about that here: Emergency Contraception (Plan B or the Morning-After-Pill)

So what you're describing doesn't sound out of the ordinary for Plan B, at all. The only way to know for sure if you're pregnant or not is to take a pregnancy test once it's been at least two weeks since the activity that posed a pregnancy risk.

Posts: 1352 | From: San Francisco | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
sf16
Neophyte
Member # 108412

Icon 1 posted      Profile for sf16     Send New Private Message       Edit/Delete Post 
Thanks Molias, my body just feels so weird. I feel like my schedule period is coming but i just had a period as well.
Posts: 2 | From: Illinois | Registered: Sep 2013  |  IP: Logged | Report this post to a Moderator
Molias
Scarleteen Volunteer
Member # 101745

Icon 1 posted      Profile for Molias     Send New Private Message       Edit/Delete Post 
It's common to feel a little queasy, ill, or "off" after taking Plan B, so your best bet is to take it easy as much as you can for now. =)
Posts: 1352 | From: San Francisco | Registered: Jan 2013  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen